Some specialties of the solutions of the differential equations in Banach space


Duru H. , GULLE A.

APPLIED MATHEMATICS AND COMPUTATION, vol.157, no.3, pp.667-675, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157 Issue: 3
  • Publication Date: 2004
  • Doi Number: 10.1016/j.amc.2003.08.100
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.667-675

Abstract

In this paper we investigate the existence and uniqueness of solution of differential equation in Banach space under condition (1.2). The theorems which we proved had been investigated at first in the papers [Canada, Math. Bull. 2(1) (1959); Canada, Math. Bull. 1(1) (1958); Y.D. Mamedov, The Convergence of Iterations for Differential Equations in Banach Spaces, in: Convergent Methods of Ordinary Differential Equations, Naukova Dumka, Kiev, 1964 (Russian)] by other methods for special case.

In this paper we investigate the existence and uniqueness of solution of differential equation in Banach space under condition (1.2). The theorems which we proved had been investigated at first in the papers [Canada, Math. Bull. 2(1) (1959); Canada, Math. Bull. 1(1) (1958); Y.D. Mamedov, The Convergence of Iterations for Differential Equations in Banach Spaces, in: Convergent Methods of Ordinary Differential Equations, Naukova Dumka, Kiev, 1964 (Russian)] by other methods for special case. (C) 2003 Elsevier Inc. All rights reserved.